Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 47, Number 1
HTML articles powered by AMS MathViewer

The theory of integration
G. Baley Price PDF
Trans. Amer. Math. Soc. 47 (1940), 1-50
On the gradient of solid harmonic polynomials
G. Szegö PDF
Trans. Amer. Math. Soc. 47 (1940), 51-65
On measurable stochastic processes
Warren Ambrose PDF
Trans. Amer. Math. Soc. 47 (1940), 66-79
Contributions to the theory of Hermitian series. II. The representation problem
Einar Hille PDF
Trans. Amer. Math. Soc. 47 (1940), 80-94
On $0$-regular surface transformations
W. T. Puckett PDF
Trans. Amer. Math. Soc. 47 (1940), 95-113
Integration in a convex linear topological space
R. S. Phillips PDF
Trans. Amer. Math. Soc. 47 (1940), 114-145
Harmonic surfaces in Riemann metric
S. Bochner PDF
Trans. Amer. Math. Soc. 47 (1940), 146-154
A convergence theorem for continued fractions
W. T. Scott and H. S. Wall PDF
Trans. Amer. Math. Soc. 47 (1940), 155-172